# SDR USAA920080098

- Difficulty date: December 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - CRACKED STRINGER CLIP, BS 500A, S16R.  REPLACED STRINGER CLIP, BS 500A, S16R IAW B737 SRM 51-10-00.
